I have been taking Wellbutrin XL 150mg twice a day for about a year or so with no major issues until a recent relapse with my depression. My physician prescribed me 300mg twice a day, still XL. Is this normal?Safe? I am two days in and I fell better in terms of depression but I also feel very jittery/manic. Will this pass?
Added 27 Mar 2017:
I appreciate the comments about the side effects. I guess I'm really more concerned with the dose. It seems really high.
Jim, It is not unusual to have some Side effects with the use of psychotropic medications. The most important thing I believe here is you are feeling less depressed. Certainly let your doctor know how you're feeling and solicit his input. John
Sadjim; yes I also agree with your first post to you, At least you are getting back to feeling better but when you do have side effects it is always a good idea to let the doctor know when they are in the office many times it is pretty easy to fix, Or adjust something to make them not so bad. Glad you are doing better hang in there my friend. and call the doctor Monday.
30 Oct 2017
If you're still on here... have you stuck with your dose and is it showing any improvement? I'm struggling on same dose
Subscribe to receive email notifications whenever new articles are published.
Drugs.com provides accurate and independent information on more than 24,000 prescription drugs, over-the-counter medicines and natural products. This material is provided for educational purposes only and is not intended for medical advice, diagnosis or treatment. Data sources include IBM Watson Micromedex (updated 9 Jan 2019), Cerner Multum™ (updated 14 Jan 2019), Wolters Kluwer™ (updated 7 Jan 2019) and others. Refer to our editorial policy for content sources and attributions.